Sinutab Extra Strength Sinus Tablets 12s
Sinutab Extra Strength tablets are specially formulated to provide powerful relief from severe sinus pain, pressure and congestion. The extra strength formula combines a decongestant with a pain reliever and antipyretic to address the multiple symptoms of sinus infection and sinusitis including severe sinus pain and fever.
Ingredients
Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg per tablet.
Directions
Adults and children over 12 years: 2 tablets every 4 to 6 hours. Do not exceed 8 tablets in 24 hours.
Safety Warning
Not for children under 12 years. Do not exceed recommended dose. Consult a healthcare professional if symptoms persist for more than 7 days.
⚠️ Before buying please consult your pharmacist.
Frequently asked questions
Delivery usually takes 3 to 4 business days. If anything causes a delay, we will inform you. Orders are shipped using The Courier Guy.
Sinutab Extra Strength tablets are specially formulated to provide powerful relief from severe sinus pain, pressure and congestion. The extra strength formula combines a decongestant with a pain reliever and antipyretic to address the multiple symptoms of sinus infection and sinusitis including severe sinus pain and fever.
Ingredients
Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg per tablet.
Directions
Adults and children over 12 years: 2 tablets every 4 to 6 hours. Do not exceed 8 tablets in 24 hours.
Safety Warning
Not for children under 12 years. Do not exceed recommended dose. Consult a healthcare professional if symptoms persist for more than 7 days.
⚠️ Before buying please consult your pharmacist.
Before using this product, contact your pharmacist or healthcare professional to check whether it is suitable for you, especially if you have allergies, take other medicines, are pregnant or breastfeeding, or have an existing medical condition. Always follow the product label and seek professional advice if you are unsure.